Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 7 > Notes on Bipolar-Valued Fuzzy Subgroups of a Group
< Back to Volume

Notes on Bipolar-Valued Fuzzy Subgroups of a Group

Full Text PDF

Abstract:

In this paper, we study some of the properties of bipolar-valued fuzzy subgroup and prove some results on these.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 7)
Pages:
40-45
Citation:
M.S. Anitha et al., "Notes on Bipolar-Valued Fuzzy Subgroups of a Group", The Bulletin of Society for Mathematical Services and Standards, Vol. 7, pp. 40-45, 2013
Online since:
September 2013
Export:
Distribution:
References:

Anthony J.M. and Sherwood. H, Fuzzy groups Redefined, Journal of mathematical analysis and applications, 69, 124 -130 (1979 ).

Arsham Borumand Saeid, bipolar-valued fuzzy BCK/BCI-algebras, World Applied Sciences Journal 7 (11): 1404-1411(2009).

Azriel Rosenfeld, Fuzzy groups, Journal of mathematical analysis and applications 35, 512517 (1971).

Choudhury F.P. and Chakraborty A.B. and Khare S.S., A note on fuzzy subgroups and fuzzy homomorphism, Journal of mathematical analysis and applications, 131, 537 -553 (1988 ).

Gau, W.L. and D.J. Buehrer, Vague sets, IEEE Transactons on Systems, Man and Cybernetics, 23: 610-614(1993).

Kyoung Ja Lee, bipolar fuzzy subalgebras and bipolar fuzzy ideals of BCK/BCI-algebras, Bull. Malays. Math. Sci. Soc. (2) 32(3), 361-373 (2009).

Lee, K.M., Bipolar-valued fuzzy sets and their operations. Proc. Int. Conf. on Intelligent Technologies, Bangkok, Thailand, pp: 307-312(2000).

Lee, K.M., Comparison of interval-valued fuzzy sets, intuitionistic fuzzy sets and bipolarvalued fuzzy sets. J. Fuzzy Logic Intelligent Systems, 14 (2): 125-129(2004).

Mustafa Akgul, some properties of fuzzy groups, Journal of mathematical analysis and applications, 133, 93 -100 (1988).

Samit Kumar Majumder, Bipolar Valued Fuzzy Sets in Γ-Semigroups, Mathematica Aeterna, Vol. 2, no. 3, 203 - 213(2012).

Young Bae Jun and Seok Zun Song, Subalgebras and closed ideals of BCH-algebras based on bipolar-valued fuzzy sets, Scientiae Mathematicae Japonicae Online, 427-437 (2008).

Zadeh, L.A., Fuzzy sets, Inform. And Control, 8: 338-353(1965).

Show More Hide